# SDR GTIA050221

- Difficulty date: July 18, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 522-1178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN FLOOR WEB RBL 44 TO RBL 45 HAS CORROSION AT STATION 522 THROUGH 617, STATION 636 THROUGH 646, STATION 674 THROUGH 680, STATION 1068 THROUGH 1076, STATION 1105 THRU 1110 AND STATION 1178 THRU 1135.  FLOOR WEB AT STATION RIGHT 560-579 AND FLOOR WEB STATION 598-617 WERE FOUND OUT OF LIMITS.  FABRICATED DOUBLERS AND FILLERS FOR STATION 560-579, STATION 1068-1076 AND STATION 636-680.  TREATED, PRIMED AND INSTALLED REPAIRED PARTS.  REMOVED CORROSION AT RBL 44-54, STATION 1105-1110, STATION 1178-1185 AND 1068-1076 AND FOUND WERE OUT OF LIMITS.  FABRICATED REPAIR DOUBLERS AND FILLERS ON DAMAGED AREAS.  TREATED, PRIMED AND INSTALLED REPAIRED PARTS.  (M)
